# SDR SWAA2022031432315

- Difficulty date: July 23, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB PANEL 193AR HAS DELAMED PUNCTURE IN MIDDLE OF BAG SIDE OF PANEL / REPAIRED DELAMED PUNCTURED IN MIDDLE OF BAG SIDE ON PANEL 193AR IAW 737 SRM 53-40-70-2R-1 PARA 1; PARA 4D(1) TABLE 201 AND SRM 51-70-05 REPAIR 2 AND 11. DETERMINED DAMAGE WAS BEYOND ALLOWABLE LIMITS IAW 737 SRM 53-40-70-1A-1 TABLE 101 PARA 4A(5)(A).
